# SDR ORJA99139

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHTING LAST ROW FLOOR LAMP INOPERABLE.  REPAIRED EMERGENCY LIGHTING AT LAST ROW SEAT LIGHT IAW MM 20-50-04.  OPS CHECK GOOD.  (M)
